# SDR SWIA2020030348918

- Difficulty date: January 9, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING EXTERIOR SURFACE LOWER WING PLANK WS148.019 AT REAR SPAR HAS CRACK.   (C-CHECK) RO 2/28/2020   REPAIRED  RH WING EXTERIOR SURFACE LOWER WING PLANK WS148.019 AT REAR SPAR HAS CRACK.REF  CRJ BOMBARDIER REO. SEE CONTINUATION FOR DETAIL.
